Stupid antibiotics.

Discussion in 'Pregnancy - Second Trimester' started by MissMandieMitz, Oct 30, 2008.

  1. MissMandieMitz

    MissMandieMitz Mommy of 2 :)

    Joined:
    Aug 26, 2008
    Messages:
    1,030
    Likes Received:
    0
    My doctor put me on antibiotics yesterday because of a urinary infection. I'm supposed to take them twice a day.

    Both the times I've taken them today, they have made me feel soooo nauseated. I've gone this far without vomiting yet but I'm afraid these pills are gonna end that for me.

    It doesn't help that I have emetophobia. These antibiotics are making me cry for at least an hour while praying that I don't vomit. :cry:

    6 more days of this. waaaaaahhhhh.
     
  2. LittleBee

    LittleBee Well-Known Member

    Joined:
    Jul 3, 2008
    Messages:
    292
    Likes Received:
    0
    Don't worry...I can feel your stress..
    I was put on antibiotics for the same reason and I hated them for the fact they could harm my baby. That's not true by the way...we have to take them to heal an UTI that could be very dangerous for kidneys and baby.
    So patience and try to think positive!!
    Hugs!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice